A note on six-dimensional planar Hermitian submanifolds of Cayley algebra
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
788 3
Ultima descărcare din IBN:
2017-02-26 08:11
Căutarea după subiecte
similare conform CZU
512.548+514.76 (2)
Algebră (355)
Geometrie diferențială. Metode algebrice și analitice în geometrie (23)
SM ISO690:2012
BANARU, Mihail; BANARU, Galina. A note on six-dimensional planar Hermitian submanifolds of Cayley algebra. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2014, nr. 1(74), pp. 23-32. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 1(74) / 2014 / ISSN 1024-7696

A note on six-dimensional planar Hermitian submanifolds of Cayley algebra
CZU: 512.548+514.76

Pag. 23-32

Banaru Mihail, Banaru Galina
 
Smolensk State University
 
Disponibil în IBN: 18 iunie 2014


Rezumat

Six-dimensional planar Hermitian submanifolds of Cayley algebra are considered. It is proved that if such a submanifold of the octave algebta satisfies the U-Kenmotsu hypersurfaces axiom, then it is K¨ahlerian. It is also proved that a symmetric non-K¨ahlerian Hermitian six-dimensional submanifold of the Ricci type does not admit totally umbilical Kenmotsu hypersurfaces.

Cuvinte-cheie
Six-dimensional planar Hermitian submanifolds of Cayley algebra,

almost contact metric structure